# SDR SWAA2024090314457

- Difficulty date: July 18, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Condition: Pulled
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INLET COWL OUTER LIPSKIN HORIZONTAL SEAM AT 3 O'CLOCK POSITION SHOWS 2 EACH FASTENERS PULLED THROUGH<[01] #2 ENG. INLET COWL IS BEING REPLACED. REFF. FAULT TTG8Q00S70RU;[02] VERIFIED STEP 1
